hmmm....well this is a bit confusing...
Iv read in some articles that HCG reduces by halves each day, this cud mean that the shot is still in ur system, and some say that the shot reduces by 1000 units everyday so this would also mean that its still catching up to the leftover of ur shot, on the other hand, they say the thinner the longer it stays, so u never no..it might b a developing pregnancy, especially if its getting darker!!..
well, what we know for sure is that, if it gets darker then the levels r increasing! which in ur case can only b due to pregnancy!!...
didnt help much did I?!?! haha,
personally, I think its a pregnancy cuz ur temps r all pointing out to it..doesn't implantation occur between 8 - 12 dpo?!?! so therefore, I think u r!!!..
take a test tomoro just to make sure its getting darker or run to ur dr and ask him to do ur betas
I really hope u r pregnant...at least one of us shud b this month!!
my trigger stayed in my system till 11 or 12 dpo usually, so the way I knew I was pregnant this time was that it was darker on 11 dpo than it was on 10 dpo. I hope yours get darker!! that would be a bfp for sure!
Hey! I didn't test until 12 dpo and got a faint positive that has been getting darker. I'm now 14 dpo and still no AF! But, I did my trigger on day 14 and last month it was out of my system by like 9 days past the shot! Hope this helps!! SSBD!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.